MAUDE Adverse Event Report: TELEFLEX MEDICAL DOUBLE LUMEN BRONCHIAL TUBE SET LEFT

TELEFLEX MEDICAL DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Model Number IPN041700
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that prior to use in the clinical setting the "bronchoscope does not go through the endobronchial tube while inserte d." the clinicians used another device instead from a different manufacturer to complete the procedure.No impact to the patient.No patient involvement.
 
Event or Problem Description
It was reported that prior to use in the clinical setting the "bronchoscope does not go through the endobronchial tube while inserted".The clinicians used another device instead from a different manufacturer to complete the procedure.No impact to the patient.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The device was returned and sent to the manufacturing site for investigation.The manufacturing site reports the complaint was confirmed as it was found there was a blockage in the bronchial connector.A non-conformance was opened to further investigate this issue.Other remarks: n/a.Corrected data: n/a.

Brand Name
DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Common Device Name
BRONCHIAL TUBE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17326618
Report Number8040412-2023-00294
Device Sequence Number20217988
Product Code CBI
UDI-Device Identifier14026704344229
UDI-Public14026704344229
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041700
Device Catalogue Number116100350
Device Lot NumberKM22M0597
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown